Restylane does swell immediately after injection, as the hyaluronic acid molecules attract water. You should apply cold compresses for ten minutes several times a day and give it at least a week before deciding whether the correction is to your liking. You might also consider Tylenol, as it could also help with any discomfort without causing bruising, as long as you do not have contraindications to this medication.
I do hope you are more comfortable very soon!
All the best! Dr. Clark
Restylane does tend to swell post injection.
Restylane does tend to swell post injection. Swelling can last approx. 2 weeks. Apply cold compresses to area for 10 mins on and 10 mins off and sleep with your head slightly elevated.
All the Best.
Resty in the nose
As indicated below, Restylane is hydrophilic (absorbs water) and produces an overfull appearance at first but if there is pain or the area is very tender, contact your doctor to ensure you are not having a problem with an occluded vessel or starting to develop an infection. The aesthetic result can be modified once the product settles in, after a few weeks, by dissolving it, adding more product etc and I usually advise my patients to wait at least 3 weeks for minor touch ups to allow for resolution of soft tissue swelling so we can refine the result. If you are still concenred about the result, seek out a board certified injection specialist for consultation and possible refinement, if needed.
Best of luck!
Restylane in the nose
It is not unusual to have swelling post restylane treatment especially to the nose. Allow seven to 10 days for the swelling to go down before requesting to see the injector. The injector should not adjust the area until the swelling is gone.
Restylane Injections and Swelling
It is hard to tell if you are just swollen or if a large amount of filler was injected. I tend to under treat this area, and do touch ups later if needed. My patients typically look fine with very little bruising or swelling after the procedure. If you experience pain, redness, or a change in color on this area please see your physician sooner than later. For now, give it 2 weeks and if not improved in contour and size, then consider reversing the filler. Best, Dr. Emer.
Filler in face
Filler injection to the face can cause some pain and can cause swelling. If it is extremely uncomfortable, then you should contact your injector to be evaluated.
Swelling after Restylane Injections
It is not uncommon to have swelling and minor discomfort after Restylane injections. Restylane is hydrophillic. This mean Restylane will attract water and swell temporally. This will resolve over 2-3 days. I tell my patient to avoid salty foods as it may exacerbate swelling in the short term. You may take tylenol is you are have discomfort.
Signs that you should seek immediate care are:
1) White appearance of the skin that does not change color when pressing on it
2) Increasing or severe pain
3) Vision problems
I hope this helps.